MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 5 FR DL POWERPICC SOLO CATHETER, BASIC; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 5 FR DL POWERPICC SOLO CATHETER, BASIC; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3295118
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezk0345 showed no other similar product complaint(s) from these lot numbers.
 
Event or Problem Description
It was reported that unit noted leaking from picc and assessed alleged damage before 0 cm mark and at 7 cm mark.Picc had been insitu x 30 days.
 
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The initial complaint appeared to be a reportable occurrence.Upon receiving additional information about the event, it was determined that a reportable event had not occurred per 21 crf803.19.
 
Event or Problem Description
It was reported that the unit noted leaking from picc and assessed alleged damage before 0cm mark and at 7cm mark.Picc had been insitu 30 days.Additional information received from the customer: the reported leak in the picc was at 0 cm mark and 7 cm mark.The patient had 8 cm of picc external to the insertion site.

Brand Name
5 FR DL POWERPICC SOLO CATHETER, BASIC
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5765057
Report Number3006260740-2016-00304
Device Sequence Number1076713
Product Code LJS
UDI-Device Identifier00801741028090
UDI-Public(01)00801741028090(17)170428(10)REZK0345
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2017
Device Catalogue Number3295118
Device Lot NumberREZK0345
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2016
Supplement Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1